Abstract

Let $F$ be a square integrable Maa{\ss} form on the Siegel upper half space ${\mathcal H}$ of rank $2$ for the Siegel modular group ${\rm Sp}_4({\Bbb Z})$ with Laplace eigenvalue $\lambda$. If, in addition, $F$ is a joint eigenfunction of the Hecke algebra and $\Omega$ is a compact set in ${\rm Sp}_4({\Bbb Z})\backslash{\mathcal H}$, we show the bound $\|F|_{\Omega}\|_{\infty} \ll_{\Omega} (1+\lambda)^{1-\delta}$ for some global constant $\delta>0$. As an auxiliary result of independent interest we prove new uniform bounds for spherical functions on semisimple Lie groups.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 999-1027
Launched on MUSE
2016-08-10
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.